# SDR HEEA968491

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624MB
- Make and model: Bolkms BO105S
- Aircraft serial: S751
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 4638202007
- Condition: Worn Excessively
- Location: Freewheel
- Part time: 1,883 hours
- Component: 4638001001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CAGE WORN BEYOND LIMITS AT 600 HOUR INSPECTION. REPLACED WITH SERVICEABLE CLUTCH ASSEMBLY.
